Universidad Complutense de Madrid
E-Prints Complutense

Cohomological characterization of vector bundles on Grassmannians of lines



Downloads per month over past year

Arrondo Esteban, Enrique and Malaspina, Francesco (2010) Cohomological characterization of vector bundles on Grassmannians of lines. Journal of Algebra, 323 (4). pp. 1098-1106. ISSN 0021-8693

[img] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0021869309006061


We introduce a notion of regularity for coherent sheaves on Grassmannians of lines. We use this notion to prove some extension of Evans-Griffith criterion to characterize direct sums of line bundles. We also give. in the line of previous results by Costa and Miro-Roig, a cohomological characterization of exterior and symmetric powers of the universal bundles of the Grassmannian.

Item Type:Article
Uncontrolled Keywords:Castelnuovo-Mumford regularity; Criterion; Quadrics; Spaces
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14754
Deposited On:17 Apr 2012 11:32
Last Modified:07 Aug 2018 11:28

Origin of downloads

Repository Staff Only: item control page